# SDR TRBA2012016003

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 23,819 hours, 28,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN FLOOR LIGHTS COVER SNAPPED OFF. THE ACFT WAS REMOVED FROM SERVICE.  REINSTALLED EMERGENCY CABIN FLOOR LIGHT COVER IAW JIC 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
